# SDR AALA202202156662

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 22,855 hours, 10,715 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000053
- Part serial: 8185501
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED. REPLACED APU FIRE EXTINGUISHER BOTTLE AND ACCOMPLISHED  A SATISFACTORY OPERATIONAL CHECK PER AMM 26-22-41
